Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes fatigue and dizziness while on Toprol XL and Zocor?

i m 82 have diastolic BP of 54 am taking 25mieq of K.Feel exhausted light headed weak , when I get up and move tho still exhausted systolic Bp was 132., meds come torprol, 5mg amlodipine,10 mg zocor, a lot of advil7to 19 200 /day, 25 mg diuretic. so isn this all necessary and for someone my age?
Sat, 14 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

At your age, it is all about curtailing drugs and maintaining a proper balance between which one you need to take and which one you can take in combination so that reduce numbers of medications.
1. Check your electrolyte.
2. Check FT4, TSH.
3.Lipid profile.

Consult an endocrinologist before that.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. BarunBijoy Bhattacharjee
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 66 year old woman. The only med I take is 25 mg of toprol for an atrial flutter. Otherwise! I m in good health. I have been losing my hair. I...